advertisement
Question
Posted by: I. Viljoen | 2010/06/30

Does USN products trigger depression

From the age 18 to 21 I suffered from major depression. For three years now I have not had any of the symptoms, except your odd off days. Recently I started using USN products and heard this morning that it could trigger depression. Is this true?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo I Viljoen
What USN product(s) do you plan to use?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: CD again | 2010/07/01

Hallo I
the protein shakes will be fine, but I think the phedra x cut may contain high levels of caffeine which may make you feel jittery
dr Bets

Reply to CD again
Posted by: I. Viljoen | 2010/07/01

Phedra cut XT and protein shakes.

Reply to I. Viljoen
Posted by: Cyberdoc | 2010/06/30

Hallo I Viljoen
What USN product(s) do you plan to use?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement